# SDR 0000882297

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE 'B' SYSTEM LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY PRESSURE FLUCTUATIONS.  'B' SYSTEM QUANTITY DROPPED TO ZERO.  CREW PERFORMED COM PROCEDURE AND LANDED WITHOUT INCIDENT.  DTW MAINTENANCE REPLACED DEFECTIVE FLEX LINE RUNNING FROM RESERVOIR TO PUMP.  ALL LEAK AND OPERAITONAL CHECKS GOOD.
